Advertisement

Indexed Categories and Their Applications

  • Authors
  • Peter T. Johnstone
  • Robert Paré
  • R. D. Rosebrugh
  • D. Schumacher
  • R. J. Wood
  • G. C. Wraith

Part of the Lecture Notes in Mathematics book series (LNM, volume 661)

Table of contents

  1. Front Matter
    Pages N2-VII
  2. Robert Paré, Dietmar Schumacher
    Pages 1-125
  3. R. J. Wood
    Pages 126-140
  4. Peter T. Johnstone, Gavin C. Wraith
    Pages 141-242
  5. Robert Rosebrugh
    Pages 243-260
  6. Back Matter
    Pages 261-263

About these proceedings

Keywords

Applications Categories Kategorie (Math.) algebra category theory theorem

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0061360
  • Copyright Information Springer-Verlag Berlin Heidelberg 1978
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-08914-8
  • Online ISBN 978-3-540-35762-9
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site